# SDR 07FDEA04453

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57310051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CENTER TANK TOP SKIN C 44-48, TRACK 3-5, LT/RT REPAIR PERFORMED BY REMOVAL OF CORROSION AND INSTALLING OF TWO DOUBLERS IAW DRAWING R573-10011 AT BEAM 4 AND 6, C 44-2 AND C 44 LT/RT IAW EA 6-5710-81129 AND RAS/AS/0036/2005 ISS A.
